# SDR DXTA2025050603375

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 8,184 hours, 4,585 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: WHEN APU IS RUNNING AND PACKS ARE SELECTED ON THE CABIN AND COCKPIT SMELL LIKE DIRTY CLOTH. THE SMELL GOES AWAY AT ALTITUDE.
